Brazilian Journal of Probability and Statistics

The Brazilian Journal of Probability and Statistics is an official publication of the Brazilian Statistical Association and is supported by the Institute of Mathematical Statistics (IMS). Starting in 2012, it will be published four times a year, in February, May, August, and December. The Journal publishes papers in applied probability, applied statistics, computational statistics, mathematical statistics, probability theory and stochastic processes.

Top downloads over the last seven days

Combination of regression and ratio estimate in presence of nonresponseHousila P. Singh and Sunil KumarVolume 25, Number 2 (2011)
The beta power distributionGauss Moutinho Cordeiro and Rejane dos Santos BritoVolume 26, Number 1 (2012)
Beta generalized distributions and related exponentiated models: A Bayesian approachJorge A. Achcar, Emílio A. Coelho-Barros, and Gauss M. CordeiroVolume 27, Number 1 (2013)
Predicting dependent binary outcomes through logistic regressions and meta-elliptical copulasChristian Genest, Aristidis K. Nikoloulopoulos, Louis-Paul Rivest, and Mathieu FortinVolume 27, Number 3 (2013)
Multi-sample Rényi test statisticsTomáš Hobza, Isabel Molina, and Domingo MoralesVolume 23, Number 2 (2009)
  • ISSN: 0103-0752 (print)
  • Publisher: Brazilian Statistical Association
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2009--
  • Access: Articles older than 3 years are open
  • Euclid URL: http://projecteuclid.org/bjps